On the estimation of an autoregressive parameter on the basis of the generalized method of least squares

V. V. Konev, S. M. Pergamenshchikov

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)1276-1277
    Number of pages2
    JournalRussian Mathematical Surveys
    Volume50
    Issue number6
    DOIs
    Publication statusPublished - 31 Dec 1995

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the estimation of an autoregressive parameter on the basis of the generalized method of least squares. / Konev, V. V.; Pergamenshchikov, S. M.

    In: Russian Mathematical Surveys, Vol. 50, No. 6, 31.12.1995, p. 1276-1277.

    Research output: Contribution to journalArticle

    @article{356fe1b88ec34d579896bea0b372af22,
    title = "On the estimation of an autoregressive parameter on the basis of the generalized method of least squares",
    author = "Konev, {V. V.} and Pergamenshchikov, {S. M.}",
    year = "1995",
    month = "12",
    day = "31",
    doi = "10.1070/RM1995v050n06ABEH002650",
    language = "English",
    volume = "50",
    pages = "1276--1277",
    journal = "Russian Mathematical Surveys",
    issn = "0036-0279",
    publisher = "IOP Publishing Ltd.",
    number = "6",

    }

    TY - JOUR

    T1 - On the estimation of an autoregressive parameter on the basis of the generalized method of least squares

    AU - Konev, V. V.

    AU - Pergamenshchikov, S. M.

    PY - 1995/12/31

    Y1 - 1995/12/31

    UR - http://www.scopus.com/inward/record.url?scp=84956210118&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84956210118&partnerID=8YFLogxK

    U2 - 10.1070/RM1995v050n06ABEH002650

    DO - 10.1070/RM1995v050n06ABEH002650

    M3 - Article

    AN - SCOPUS:84956210118

    VL - 50

    SP - 1276

    EP - 1277

    JO - Russian Mathematical Surveys

    JF - Russian Mathematical Surveys

    SN - 0036-0279

    IS - 6

    ER -